American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alexandre B. Tchernev. Torsion freeness of symmetric powers of ideals. Trans. Amer. Math. Soc. 359 (2007) 3357-3367. MR 2299459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frederick W. Call. Four algebraic spectral properties . Proc. Amer. Math. Soc. 98 (1986) 576-578. MR 861753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1